# SDR QXEA200602069

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 7,640 hours, 5,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950363
- Part serial: 00534
- Condition: Failed
- Location: Right
- Part time: 7,640 hours, 5,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECEIVED A RT AIR CONDITIONING PACK TEMP CAUTION MESSAGE ALONG WITH A RT PACK OVERTEMP AND SMOKE IN THE CABIN. MAINTENANCE PLACED THE RT AIR CONDITIONING SYSTEM ON MEL.  MAINTENANCE REPLACED THE DISCHARGE TEMPERATURE SENSOR, THE PACK TEMP CONTROL VALVE, AND THE AIR CYCLE MACHINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
